# SDR CALA2021022500224

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 70,232 hours, 28,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53114236201
- Condition: Damaged
- Location: Fwd Door Fr 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5311-02164 REV ORIGINAL RT FWD DOOR FR 16 NR 7 STOP FITTING I/B UPPER AND LOWER HOLES HAVE DISCREPANT INDICATIONS.  REF TO PEMCO NR 10380.0375 REPAIRED LT FR 16 NR 7 DOOR STOP FITTING HOLES NR 1 AND NR 3, REPLACED THE ADJACENT INTERCOSTAL PER ECRA 5311-02495 APPENDIX B, WITHOUT DEVIATION, NO ADDITIONAL INSP REQUIREMENTS NEEDED.
